# SDR ASAA2023022342467

- Difficulty date: February 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H SIDE TRANSITION HAS CORROSION FROM STA 727B-787. GROUNDED - YES. REMOVED ADN REPLACED AFT PIT R/H TRANSITION IAW B737-700 SRM 51-40-02-0G-0.W= 2" O= .040" R= .028" L= 10" D= .012".
